Google Scholar: citations
Polynomial rings over Jacobson-Hilbert rings
Faith, Carl

Date: 1989
Abstract: All rings considered are commutative with unit. A ring R is SISI (in Vámos' terminology) if every subdirectly irreducible factor ring R/I is self-injective. SISI rings include Noetherian rings, Morita rings, and almost maximal valuation rings ([V1]). In [F3] we raised the question of whether a polynomial ring R[x] over a SISI ring R is again SISI. In this paper we show this is not the case.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, V. 33 n. 1 (1989) p. 85-97, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_33189_07

13 p, 313.5 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-04-24, last modified 2022-02-18

   Favorit i Compartir